Jñānābha‎, Vol. 50 (2) (2020), (93-105)

COMMON FIXED POINT THEOREMS IN BICOMPLEX VALUED b-METRIC SPACES FOR RATIONAL CONTRACTIONS

By

Sanjib Kumar Datta

Department of Mathematics, University of Kalyani

P.O.- Kalyani, Dist- Nadia, West Bengal-741235, India

Email: sanjibdatta05@gmail.com

Dipankar Pal

Department of Mathematics, Prof. Syed Nurul Hasan College

P.O.- Farakka Barrage, Dist- Murshidabad, West Bengal-742212, India

Email: dpal.math@gmail.com

Rakesh Sarkar

Department of Mathematics, Gour Mahavidyalaya

P.O.-Mangalbari, Dist-Malda, West Bengal-732142, India

Email: rakeshsarkar.malda@gmail.com

Jayanta Saha

Department of Mathematics, University of Kalyani

P.O.- Kalyani, Dist- Nadia, West Bengal-741235, India

Email: jayantas324@gmail.com

(Received : June 03, 2020; Revised: June 14, 2020; Final Form : November 06, 2020)

In this paper we prove some common fixed point theorems in a complete bicomplex valued b-metric spaces for rational contractions.


2010 Mathematics Subject Classifications: 30G35,46N99

Keywords and phrases: Common fixed point, contractive type mapping, bicomplex valued metric space, bicomplex valued b-metric space.


[Download full paper]